Skip to main content
Log in

Toward the mathematics of a general theory of behavior, II

A characterization of flanking

  • Published:
Annals of the Institute of Statistical Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Reference

  1. Barankin, Edward W. (1969). Toward the mathematics of a general theory of behavior, I—the lattice צ0,Ann. Inst. Statist. Math.,21, 421–456.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

This paper was prepared with the partial support of the Office of Naval Research, Contract Nonr-N00014-67-A-0114-0004. The paper may be reproduced in whole or in part for any purpose of the United States Government.

About this article

Cite this article

Barankin, E.W. Toward the mathematics of a general theory of behavior, II. Ann Inst Stat Math 22, 187–202 (1970). https://doi.org/10.1007/BF02506336

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02506336

Keywords

Navigation